Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Water infection, green discharge, flu symptoms, rashes, lumps behind ear and on skin. Why?

I started off week ago with water infection and green discharge. Nothing came bk from swab test and urine sample came bk water infection. Came out in rash in mean time itchy rash started on feet and legs etc. doc told me I am fighting something as I had flu syptoms and bit temp. Said rash could be reaction to meds. Then changed anti notice and put me on tablets to clear rash. Seemed to work so came off those tablets few days then lumps appear behind ears. Their tender but hot and red and itchy. My scalp feels itchy. Could be I jus getting hair done that day. Lumps still behind ears but red under skin lumps have appeared on bk and one on neck.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
MEDICINES FOR VIRUS CAN CAUSE THIS
ONCE ALLERGY STARTED WITH MEDICINES TAKE 3-4 WEEK TO GO
YOU NEED TO TAKE ANTIALLERGIC TABS FOR 3-4 WK LOT OF WATER
AND LOCAL APPLICATION OF ANTI ALLERGIC OINTMENTS ON AFFECTED AREA
LYMPH NODE WILL DISAPPEAR SLOWLY
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor